Acta Mathematica

, Volume 177, Issue 2, pp 275–310

Beurling's Theorem for the Bergman space

  • A. Aleman
  • S. Richter
  • C. Sundberg
Article

DOI: 10.1007/BF02392623

Cite this article as:
Aleman, A., Richter, S. & Sundberg, C. Acta Math. (1996) 177: 275. doi:10.1007/BF02392623

Copyright information

© Institut Mittag-Leffler 1996

Authors and Affiliations

  • A. Aleman
    • 1
  • S. Richter
    • 2
  • C. Sundberg
    • 2
  1. 1.Fachbereich MathematikFernuniversität HagenHagenGermany
  2. 2.Department of MathematicsUniversity of TennesseeKnoxvilleU.S.A.

Personalised recommendations